A large deviation principle and an expression of the rate function for a discrete stationary Gaussian process

Olivier Faugeras, James MacLaurin

Research output: Contribution to journalArticlepeer-review

Abstract

We prove a large deviation principle for a stationary Gaussian process over R{double-struck}b, indexed by Z{double-struck}d (for some positive integers d and b), with positive definite spectral density, and provide an expression of the corresponding rate function in terms of the mean of the process and its spectral density. This result is useful in applications where such an expression is needed.

Original languageEnglish (US)
Pages (from-to)6722-6738
Number of pages17
JournalEntropy
Volume16
Issue number12
DOIs
StatePublished - 2014
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Keywords

  • Large deviation principle
  • Spectral density
  • Stationary gaussian process

Fingerprint Dive into the research topics of 'A large deviation principle and an expression of the rate function for a discrete stationary Gaussian process'. Together they form a unique fingerprint.

Cite this